MAUDE Adverse Event Report: ARTHREX, INC. FIBERTAPE; SUTURE, NON-ABSORBABLE, SYNTHETIC, POLYETHYLENE

ARTHREX, INC. FIBERTAPE; SUTURE, NON-ABSORBABLE, SYNTHETIC, POLYETHYLENE
Model Number FIBERTAPE
Health Effect - Clinical Code Reaction (2414)
Date of Event 03/31/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported that arthrex device ar-7237 was used.The tape was inserted across the metacarpals to stabilize the metacarpal arch.After 6 months of insertion the patient had allergic reactions.No further information received at the moment.

Brand Name
FIBERTAPE
Common Device Name
SUTURE, NON-ABSORBABLE, SYNTHETIC, POLYETHYLENE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key9985554
Report Number1220246-2020-01806
Device Sequence Number3676631
Product Code GAT
UDI-Device Identifier00888867041738
UDI-Public00888867041738
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K122374
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberFIBERTAPE
Device Catalogue NumberAR-7237
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2020
Initial Report FDA Received Date04/22/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;